Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3140
Title: Stokes' drift: An exact result
Authors: VAN DEN BROECK, Christian 
Issue Date: 1999
Publisher: E D P SCIENCES
Source: EUROPHYSICS LETTERS, 46(1). p. 1-5
Abstract: An exact integral expression for the Stokes' drift of diffusive particles produced by an arbitrary wave form is derived. Asymptotic expressions are given in the large-diffusion and small-diffusion limits as a function of the Peclet number. The integrals are evaluated analytically for a square wave and an impulse wave.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Van den Broeck, C, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/3140
DOI: 10.1209/epl/i1999-00553-2
ISI #: 000079570800001
Type: Journal Contribution
Validations: ecoom 2000
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

33
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

27
checked on May 21, 2022

Page view(s)

52
checked on May 28, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.